# SDR AWXA200300578

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 13,264 hours, 5,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING INSPECTION THE FORWARD ENTRY EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE FORWARD ENTRY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
